# SDR QXEA2009060100389

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - AFT CARGO PIT DECK PANEL 144GZ HAS CORROSION AROUND SEVERAL FASTENER HEADS.   REMOVED LIGHT SURFACE CORROSION FROM PANEL 144GZ, MAX MATERIAL REMOVED .002 INCH WITH IN LIMITS REF DHC 8 Q400 SRM 51-14-00.  ALODINE AND PRIME AREA REFDHC8 Q400 SRM 51-21-10 AND 51-25-10.
